# SDR CA110725002

- Difficulty date: July 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 66,993 hours
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 71300423
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT A FOUL ODOR EMANATING THROUGH CABIN ON CLIMB, ODOR DISSIPATED IN CRUISE.  ON DESCENT/APPROACH, A TOXIC SMELL PERMEATED THROUGHOUT CABIN.  SOME CREW MEMBERS WERE REPORTING SORE THROAT ASSOCIATED WITH THE TOXIC ODOR AND WANTED TO USE OXYGEN MASKS. NO SIGNIFICANT COMPLAINTS WERE RECEIVED FROM THE PASSENGERS, HOWEVER PASSENGERS WERE COVERING THEIR MOUTH/NOSE.  THE CREW REPORT THERE IS KNOWN ENGINE OIL LEAK ON THE RT ENGINE, AND AS A PRECAUTION THE CREW SHUTDOWN THE RT AIR CONDITIONING PACK IN AN EFFORT TO REDUCE THE SMELL THROUGHOUT THE CABIN.  LT ENGINE WAS REPLACED, AND LT FAMV REACTIVATED.  OIL WAS FOUND IN THE HP COMPRESSOR.  PHS 3, PN: 71-30042-3, SN 413.
